MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. STAY SAFE MTS SET; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

ERIKA DE REYNOSA, S.A. DE C.V. STAY SAFE MTS SET; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Model Number 050-50758
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Plant investigation: the complaint sample was returned to the manufacturer for a physical evaluation.During the disinfection of the sample a leak was found in the connection between the clear connector and the patient connector from the cycler set.The sample was visually inspected and an insecure connection between the connectors was found.The connection was not tight.That connection is performed by the customer and could be attributed to user error.The connection was reconnected until tight and no leaks were found.In addition, damage was found to the clear connector from the mts connector.However an underwater test was performed with a pressure of 20psi and no leaks was found.During the evaluation of the actual sample, the reported issue was confirmed.However, this could be attributed to user error since an insecure connection was found.
 
Event or Problem Description
It was reported that a peritoneal dialysis (pd) patient discovered a fluid leak from the stay safe pin of the patient liberty cycler set.The patient reported receiving an air detected in cassette alarm during drain 1 of 5 of treatment and the treatment was cancelled.Fluid did not come in contact with the cycler.The patient was advised to re-setup treatment with new supplies.Upon follow up, the patient stated they are trained on performing stat drains, as well as manual peritoneal dialysis therapy if needed, and confirmed that they were able to complete peritoneal dialysis treatment by resetting-up with new supplies.The patient did not develop any symptoms, adverse events, injuries, or require medical intervention as a result of the reported event.The cycler set used by the patient was reported to be available for return for physical evaluation by the manufacturer.

Brand Name
STAY SAFE MTS SET
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
MDR Report Key11926008
Report Number8030665-2021-00950
Device Sequence Number4395859
Product Code KDI
UDI-Device Identifier00840861100699
UDI-Public00840861100699
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K904806
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number050-50758
Device Catalogue Number050-50758
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2021
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2021
Initial Report FDA Received Date06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELFLEX PD FLUID; LIBERTY CYCLER SET; LIBERTY SELECT CYCLER
Patient Age68 YR
Patient Weight57